# SDR CALA2017032400701

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 61,648 hours, 25,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4079
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GETTING L EPSU MESSAGE.  REMOVED AND REPLACED EPSU IAW MM 33-51-38 EMER LIGHTS TEST OK ON CIDS BITE PANEL.
